期刊文献+

APPROXIMATE SOLUTION OF P-RADICAL FUNCTIONAL EQUATION IN 2-BANACH SPACES 预览

在线阅读 下载PDF
收藏 分享 导出
摘要 The aim of this paper is to introduce and solve the p-radical functional equation f(p√x^p+y^p)=f(x)+f(y),p∈N2.We also state an analogue of the fixed point theorem [12, Theorem 1] in 2-Banach spaces and investigate stability for this equation in 2-Banach spaces.
出处 《数学物理学报:B辑英文版》 SCIE CSCD 2019年第2期551-566,共16页 Acta Mathematica Scientia
分类号 O [理学]
作者简介 Corresponding author: Muaadh ALMAHALEBI,E-mail: muaadhl979@hotmail.fr;Abdellatif CHAHBI,E-mail: ab_1980@live.fr.
  • 相关文献
投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈